# SDR SIMA202005197008

- Difficulty date: May 17, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 47,318 hours, 42,746 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 14522477003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD SIDE EDGE NUTPLATE HOLE CORRODED OUT OF LIMITS-C/A-REPAIRED CARGO DOOR FWD FRAME CENTER HOLE IAW EMB 145 SRM 52-30-04RE
